# SDR 08FDEA03070

- Difficulty date: July 25, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0280503
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL, LEFT WING LOWER SURFACE, FWD OF THE MLG WELL IS DELAMINATED.  REMOVED AND REPLACED THE LEFT WING T/E PANEL P/N ARC 0280-503, PO 627171.3 IAW DWG ARC 0448, REV "BG" AND SRM 51-31-01; VOL II.
